| Model Number |
1054260 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : not returned to manufacturer.
Event or Problem Description
The manufacturer received information alleging a ventilator was alarming for low battery.The device was not in patient use.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.